MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 1 R

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 1 R
Catalog Number 02.07.1201R
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2018; lot 166833: (b)(4) items manufactured and released on 18 january 2017.Expiration date:2022-01-04; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to tibial tray loosening, 9 months after surgery.
 
Additional Manufacturer Narrative
Patient match planning review performed on 26 july 2018 by patient match department our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.Clinical evaluation perfomed by medical affairs director one year after primary tka the tibial tray got loose.No xrays are available for analysis.We could not detrmine if the problem arose from detachment of the tray from the cement layer or if it was a loosening of cement mantle from bone, or both.We regret not being able to proceed further with the investigation in this case.

Brand Name
GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 1 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7677481
Report Number3005180920-2018-00492
Device Sequence Number1370372
Product Code JWH
UDI-Device Identifier07630030819858
UDI-Public07630030819858
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2022
Device Catalogue Number02.07.1201R
Device Lot Number166833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR